PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Bell polynomials and formulae for derivatives

Volume 122 / 2019

Wenchang Chu Annales Polonici Mathematici 122 (2019), 143-151 MSC: Primary 26A24; Secondary 05A10. DOI: 10.4064/ap180515-23-11 Published online: 6 May 2019


Several algebraic identities for differentiable functions are reviewed and extended by means of the three derivative formulae due to Pfaff (1795) and Cauchy (1826).


  • Wenchang ChuSchool of Mathematics and Statistics
    Zhoukou Normal University
    Zhoukou 466001, P.R. China
    Dipartimento di Matematica e Fisica “Ennio De Giorgi”
    Università del Salento
    Lecce-Arnesano P.O. Box 193
    73100 Lecce, Italy

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image